# SDR HEEA954207

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Spring Assy
- Part number: 214031916101
- Condition: Weak
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK; WILL NOT KEEP DOOR OPEN.  INSTALLED ON N5748M, S/N 28102 WHEN RECEIVED AIRCRAFT ON 12-26-94.
